# SDR QXEA200400084

- Difficulty date: January 27, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 5,734 hours, 4,385 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pressure Switch
- Part number: D98C07605
- Condition: Leaking
- Location: Zone 100
- Part time: 5,734 hours, 4,385 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE FOUND A FUEL LEAK AT THE CENTER BAY, FORWARD WING TO FUSELAGE PANELS.  MAINTENANCE FOUND THE APU FUEL PUMP PRESSURE SWITCH/SENSOR RELEASING A STEADY STREAM FROM THE WEEP HOLE WHEN THE PUMP WAS ON.  THE PRESSURE SWITCH/SENSOR WAS REPLACED, OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
